# SDR UIEA2019081305047

- Difficulty date: August 12, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet
- Condition: Scratched
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES ON THE INLET, NR 1 ENG NOSE COWL, FROM 5 TO 7 O'CLOCK. REMOVED SCRATCH AND MEASURED THE REWORKED AREA; DEPTH = 0.003", LENGTH = 2.8", WIDTH = 1.2". IT IS WITHIN ALLOWABLE LIMIT IAW SRM 54-12-01-1A-1 DETAIL III REV. 110 AND JOB CARD ATTACHING SHEET CONTROL  0180939. PERFORMED PROTECTIVE TREATMENT ON REWORKED AREA IAW SRM 51-20-01-0G-0 REV. 110. JOB COMPLETED AND CONDITION CHECK NORMAL.
